# SDR HOC2003F00022

- Difficulty date: August 26, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A C-CHECK CORROSION WAS NOTED ON SUPPORT FRAME AT STA 720-720A, BLO-13 LBL.
